# SDR DXTA2023111510062

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 4,380 hours, 2,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CABIN PREFLIGHT INSPECTION FOUND EXIT SIGN ON WALL BEHIND SEAT SEVEN TO BE INOP. ALSO, THE EXIT SIGN BELOW THE LAV IS INOP. ALL OTHER EMERGENCY LIGHTING WORKS CORRECTLY.  COMPLIED WITH TC NO TC-FLT-33-1001  EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. NO DEFECTS NOTED AT THIS TIME. REV 2 DATE 200CT2022.
